# SDR 95ZZZX5771

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Helicopter Maintenance Corporation, repair station FC6R530N
- Aircraft: N145Z
- Make and model: Beech 58P
- Aircraft serial: TJ289
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 9653407367
- Condition: Pin Broken
- Location: Seat Latch
- Part time: 5,226 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT LATCH PIN LOCKING PIN BROKEN.  LOCK PIN SECURES LATCH AND SPRING TO ASSURE SEAT IS LOCKED IN PLACE.
